Kicks

Member since 3/4/2013

Activity

  • 5 total posts
  • 5 comments

Recent comments from Kicks

I experienced absolutely horrible bouts of depression as side effect from accutane too--in fact it was so bad that I had to stop mid course after three months. I am currently on it again and I've found that being on wellbutrin helps. ... READ COMMENT

Oh you know what else might be going on? These bumps your seeing may be comodal acne--or open or closed comedones; I've never been sure of the difference, but I do know that laser can make people more vulnerable to acne and ne of the... READ COMMENT

For what its worth your skin looks fine to me but it does look like mine did after using retin a (bumpy and oily) so i would lay off the acids. I have the same sort of texture you see, but I never had fraxel of any kind of laser I just... READ COMMENT

Stop it! You can't be obsessing about your skin like this and heal! No one examines our faces as closely as we do so the holes the lines etc, mostly no one but you will notice that. Another thing is, maybe be careful with the acids... READ COMMENT

I'm confused...to me your skin looks basically the same at the end only dry instead of oily. I believe this might've accounted for the texture damage you suddenly began to see rather than laser damage... Honestly, I really only see... READ COMMENT